Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Kobayashi isometries in convex domains


Author: Armen Edigarian
Journal: Proc. Amer. Math. Soc. 147 (2019), 5257-5261
MSC (2010): Primary 32F45
DOI: https://doi.org/10.1090/proc/14681
Published electronically: July 1, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In [Invent. Math. 207 (2017), pp. 1289-1299] it is claimed that Kobayashi isometries in strictly convex domains are holomorphic or anti-holomorphic. Generally, following the idea of St. Antonakoudis of using the relation between Klein and Poincaré models, we give simplified and complete proof of this fact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32F45

Retrieve articles in all journals with MSC (2010): 32F45


Additional Information

Armen Edigarian
Affiliation: Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
Email: armen.edigarian@uj.edu.pl

DOI: https://doi.org/10.1090/proc/14681
Keywords: Lempert function, Kobayashi-Royden pseudometric, extremal mapping
Received by editor(s): March 20, 2019
Published electronically: July 1, 2019
Additional Notes: The author was supported in part by the Polish National Science Centre (NCN) grant no. 2015/17/B/ST1/00996.
Communicated by: Filippo Bracci
Article copyright: © Copyright 2019 American Mathematical Society